The second Takagi Lectures
May 26, 2007 (Sat) 15:10--16:10
May 27, 2007 (Sun) 11:00--12:00
Graduate School of Mathematical Sciences,
The University of Tokyo

On penalisations of Wiener measure

B. Roynette, P. Vallois and M.Yor

A number of limit laws, which are obtained from various penalisations of the Wiener measure on $ C\,(\mathbb{R}_+, \mathbb{R}^d)$, are shown to exist, and are described thoroughly, with the help of path decompositions.

References: B. Roynette, P. Vallois and M.Yor, Some penalisations of the Wiener measure,
Japanese Journal of Mathematics, Volume 1-1, (2006), pages 263--290.
[Article (Springer Link)]